Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Criteria for the existence of principal eigenvalues of time periodic cooperative linear systems with nonlocal dispersal
HTML articles powered by AMS MathViewer

by Xiongxiong Bao and Wenxian Shen PDF
Proc. Amer. Math. Soc. 145 (2017), 2881-2894 Request permission

Abstract:

The current paper establishes criteria for the existence of principal eigenvalues of time periodic cooperative linear nonlocal dispersal systems with Dirichlet type, Neumann type or periodic type boundary conditions. It is shown that such a nonlocal dispersal system has a principal eigenvalue in the following cases: the nonlocal dispersal distance is sufficiently small; the spatial inhomogeneity satisfies a so-called vanishing condition; or the spatial inhomogeneity is nearly globally homogeneous. Moreover, it is shown that the principal eigenvalue of a time periodic cooperative linear nonlocal dispersal system (if it exists) is algebraically simple. A linear nonlocal dispersal system may not have a principal eigenvalue. The results established in the current paper extend those in literature for time independent or periodic nonlocal dispersal equations to time periodic cooperative nonlocal dispersal systems and will serve as a basic tool for the study of cooperative nonlinear systems with nonlocal dispersal.
References
Similar Articles
Additional Information
  • Xiongxiong Bao
  • Affiliation: School of Science, Chang’an University, Xi’an, Shaanxi 710064, People’s Republic of China
  • MR Author ID: 1030409
  • Email: baoxx2016@chd.edu.cn
  • Wenxian Shen
  • Affiliation: Department of Mathematics and Statistics, Auburn University, Auburn University, Alabama 36849
  • MR Author ID: 249920
  • Email: wenxish@auburn.edu
  • Received by editor(s): May 6, 2016
  • Received by editor(s) in revised form: May 17, 2016
  • Published electronically: February 21, 2017
  • Communicated by: Yingfei Yi
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 2881-2894
  • MSC (2010): Primary 35K55, 45C05, 45M15, 45G15, 47G20
  • DOI: https://doi.org/10.1090/proc/13602
  • MathSciNet review: 3637938